# SDR SWAA990487

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148A3380
- Condition: Cracked
- Location: Bs 1088-1154
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED STRINGER STRAP BETWEEN BS 1088 TO 1154, STR 12L.  REPLACED STRINGER STRAP PER SRM.
